by Pérez-Sánchez, José M, Rodriguez, Ignacio and Ruiz-Cabello, Jesus
Reference:
Random walk simulation of the MRI apparent diffusion coefficient in a geometrical model of the acinar tree (Pérez-Sánchez, José M, Rodriguez, Ignacio and Ruiz-Cabello, Jesus), In Biophysical Journal, Elsevier, volume 97, 2009.
Bibtex Entry:
@article{PerezSanchez:2009vda,
author = {P{'e}rez-S{'a}nchez, Jos{'e} M and Rodriguez, Ignacio and Ruiz-Cabello, Jesus},
title = {{Random walk simulation of the MRI apparent diffusion coefficient in a geometrical model of the acinar tree}},
journal = {Biophysical Journal},
year = {2009},
volume = {97},
number = {2},
pages = {656--664},
publisher = {Elsevier},
rating = {0},
date-added = {2017-03-20T18:07:24GMT},
date-modified = {2017-12-25T10:23:31GMT},
uri = {url{papers3://publication/uuid/D48EDF87-DE3B-45A9-85F4-5345BD697E37}}
}